Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 5, Pages 1063–1068 (Mi dan7778)  

MATHEMATICS

Symmetric hyperbolic systems of second-order equations

N. G. Marchuk

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (276 kB)

English version:
Doklady Mathematics, 1988, 37:1, 207–212

Bibliographic databases:
UDC: 517.944
Presented: В. С. Владимиров
Received: 14.01.1987

Citation: N. G. Marchuk, “Symmetric hyperbolic systems of second-order equations”, Dokl. Akad. Nauk SSSR, 298:5 (1988), 1063–1068; Dokl. Math., 37:1 (1988), 207–212

Citation in format AMSBIB
\Bibitem{Mar88}
\by N.~G.~Marchuk
\paper Symmetric hyperbolic systems of second-order equations
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 298
\issue 5
\pages 1063--1068
\mathnet{http://mi.mathnet.ru/dan7778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939678}
\zmath{https://zbmath.org/?q=an:0697.35087}
\transl
\jour Dokl. Math.
\yr 1988
\vol 37
\issue 1
\pages 207--212


Linking options:
  • http://mi.mathnet.ru/eng/dan7778
  • http://mi.mathnet.ru/eng/dan/v298/i5/p1063

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021